# SDR SWAA2024041862379

- Difficulty date: March 12, 2024
- Submitted: April 18, 2024
- Operation: Air carrier
- Aircraft: N7702A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33917
- Aircraft time: 64,630 hours, 35,247 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Access Panel
- Part number: UNKNOWN
- Condition: Peeling
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LOWER FUSELAG KEEL BEAM ACCESS PANEL 192E INNER SKIN AFT AND FWD SKIN FIBERGLASS PEELING OFF<[01] REPAIRED FWD LOWER FUSELAG KEEL BEAM ACCESS PANEL 192E; AS PER SRM 51-70-04-2R-10 MATERIAL USED PO.1608166 AND PO.2057342;[02] VERIFIED STEP 1.
